# SDR COMA9760054

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat Controller
- Part number: 7858062
- Condition: Failed
- Location: Avionics
- Part time: 9,297 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT HAND PITOT, STATIC, TAT PROBE AND AOA HEAT FAILED.  REPLACED THE ADSHC HEAT CONTROLLER.  PART TOTAL CYCLES, 8,331.
